# SDR SWAA2024050983660

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 19,737 hours, 10,033 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR STRAP IS TIGHT MAKING HARD TO SECURE THE GIRTH BAR.<[01] ADJUSTED GIRT BAR ON SERVICE DOOR ESCAPE SLIDE AS REQUIRED PER B737 MT 725-61-06. OPS CK GOOD.
